MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM CANNULATED SCREW 32MM THREAD 85MM; ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, NON-STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM CANNULATED SCREW 32MM THREAD 85MM; ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, NON-STERILE
Model Number 208.439
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This is report 2 of 2 for (b)(4).It was reported by the customer that postoperatively to an unknown surgery initially performed on (b)(6) 2021, a patient underwent hardware removal of a screw device on (b)(6) 2022, (b)(6) 2022 due to screw prominence as it came off of the pelvis.According to the report, the device was removed without complication.It was reported that the implant was in the washer device that was left in the patient and not retrieved.It was reported that the patient was doing fine postoperatively.No additional information was provided.This report is for one (1) 6.5mm cannulated screw 32mm thread 85mm device.This complaint involves two (2) devices.
 
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.The lot number was unknown.Therefore, the expiration date and device manufacture date were unknown.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6.5MM CANNULATED SCREW 32MM THREAD 85MM
Common Device Name
ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, NON-STERILE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK RARON (CH)
kanalstrasse west 30
raron 3942
SZ   3942
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14245626
Report Number2939274-2022-01526
Device Sequence Number4398726
Product Code HWC
UDI-Device Identifier10886982149442
UDI-Public10886982149442
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number208.439
Device Catalogue Number208.439
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight95 KG